# SDR CALA2023012500209

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,322 hours, 17,727 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 149
- Condition: Faulted
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLIT FLAP INDICATION BETWEEN FLAPS 15 AND 30 NO EICAS MSG FOUND TE FLAP INDICATOR TO BE STICKING INTERNALLY. REPLACED TE FLAP POSITION INDICATOR PER AMM27-58-02, COMPLETED OPS CHECK PER AMM27-58-02-704-010. INSPECTED ALL TE FLAP INDICATION COMPONENTS, NO DEFECTS NOTED. UPDATED PARTS INFO. ADD EMP:070454 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1753767  SN OFF 0149 INDICATOR, POSI  OFF 75-2754-9-0001 0149 ON 75-2754-9-0001 1554
